Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Integral estimates of conformal metrics

Author: Xingwang Xu
Journal: Proc. Amer. Math. Soc. 124 (1996), 315-324
MSC (1991): Primary 58G25, 53C21
MathSciNet review: 1301536
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we show that there exists a rational number $\mu $, depending only on the dimension $n\ (\ge 5)$ of the manifold such that the $\mu $th-power of the conformal factor is bounded in $H^2_2$ norm in terms of volume bound and the square norm bound of the scalar curvature of the conformal metrics. Some applications are also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58G25, 53C21

Retrieve articles in all journals with MSC (1991): 58G25, 53C21

Additional Information

Xingwang Xu
Affiliation: address Department of Mathematics, National University of Singapore, Singapore 0511

Received by editor(s): June 22, 1994
Communicated by: \commby Peter Li
Article copyright: © Copyright 1996 American Mathematical Society